Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why is my sugar level very high in spite of medicines and not eating sweets ?

Hi! the sugar level in my blood is too high inspite of taking the medicine in addition the I didn t eat for a long time,my sugar level is 320
Asked On : Sat, 18 Jun 2011
Answers:  2 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You have uncontrolled diabetes and require evaluation,
medicine you are taking is not having proper dose.
Consult diabetologist and regularize the dosage schedule,
Have strict diet plan along with diabetic drugs.
Control your diabetes otherwise it will cause lots of damage to your vital organs.
ok and bye.
Answered: Sat, 18 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
hi read your prob.
there are two type of diabetes type 1 n type 2
type 2 can be controlled by oral hypoglycemic medicine but type 1 may not be controlled by medicine. so first you evalute what kind of diabetes you have.
any kind of DM which is not controlled by tab , should start insulin .
so dont wait meet your doc n start insulin as it helps you lead a heathy life.
Dr aseem 9982583020
Answered: Sat, 18 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor